Two-point distribution function for a dispersion of impenetrable spheres in a matrix

Research output: Contribution to journalComment/debatepeer-review

8 Scopus citations
Original languageEnglish (US)
Pages (from-to)6248-6249
Number of pages2
JournalThe Journal of chemical physics
Volume85
Issue number10
DOIs
StatePublished - 1986

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)
  • Physical and Theoretical Chemistry

Fingerprint Dive into the research topics of 'Two-point distribution function for a dispersion of impenetrable spheres in a matrix'. Together they form a unique fingerprint.

Cite this